MathSciNet Relay Station
MathSciNet bibliographic data
MR1041013 55N91 (55P47 55P91)
Costenoble, S. R.; Waner, S. A nonexistence result for Moore $G$-spectra. Proc. Amer. Math. Soc. 113 (1991), no. 1, 265–274.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement